Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1969, Number 2, Pages 106–116 (Mi ivm3463)  

Linear methods of summation of double Fourier series

A. A. Fomin

Moscow

Full text: PDF file (500 kB)

Bibliographic databases:
UDC: 517.514
Received: 31.07.1967

Citation: A. A. Fomin, “Linear methods of summation of double Fourier series”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, no. 2, 106–116

Citation in format AMSBIB
\Bibitem{Fom69}
\by A.~A.~Fomin
\paper Linear methods of summation of double Fourier series
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1969
\issue 2
\pages 106--116
\mathnet{http://mi.mathnet.ru/ivm3463}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=254515}
\zmath{https://zbmath.org/?q=an:0182.09003}


Linking options:
  • http://mi.mathnet.ru/eng/ivm3463
  • http://mi.mathnet.ru/eng/ivm/y1969/i2/p106

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:83
    Full text:36
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022